# SDR AALA20100923TUL03

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 57,130 hours, 29,202 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN ANGLE CRACKED RIGHT SIDE 6 INCH AFT OF FORWARD ACCESS OPENING.  REPLACED DORSAL FIN ATTACH ANGLE RIGHT SIDE PER AARD 55-30-00-7.
